# SDR UALA2012102306067

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,794 hours, 14,350 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPOILER ON THE RIGHT SIDE 5 OUTBOARD FROM THE FUSELAGE IS LEAKING.  FOUND NR 10 SPOILER LEAKING HYD FLUID FROM FILTER CAP.  REPLACED O-RING.  OP'S CHECK NORMAL.  NO LEAKS NOTED.
